Pei, Ruichang and Zhang, Jihui and Ma, Caochuan (2015) Multiple solutions for a class of fractional equations. Electronic Journal of Qualitative Theory of Differential Equations, 2015 (93). pp. 1-12. ISSN 1417-3875
|
Text
p4415.pdf Download (380kB) | Preview |
Official URL:
http://www.math.u-szeged.hu/ejqtde/p4415.pdf
Item Type: | Article |
---|---|
Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
Depositing User: | Kotegelt Import |
Date Deposited: | 13 Jan 2016 22:02 |
Last Modified: | 13 Jan 2016 22:02 |
URI: | http://real.mtak.hu/id/eprint/32262 |
Actions (login required)
![]() |
Edit Item |